I just started using insulin in the needle form, and I also take an insulin pill. Since the beginning of this month I have had a rash on my back and chest. Could this be related to my insulin? I tried to make a doctor's appointment but my doctor is out of the country this month. I was wondering if anyone has experienced similar problems, or if anyone has any idea of what could be causing this rash and how to treat it. Any information would be much appreciated. Thanks :)
There are a number of insulin related drugs on the market with varying degrees of side effects. Since you kept your medications [injectable & oral] a secret from us it's impossible to answer your question.
However, you can perform your own research investigation by Googling the name of the drug followed by the words "side effects" [w/o the " "]. Also, if you take other drugs, supplements, or vitamins compare the drug interactions as some drugs do not behave well with others. http://tinyurl.com/ohmbbq
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.